# SDR AALA202301313723

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 35,076 hours, 14,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Structure
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L CABIN DOOR GIRT BAR CLIP LOOSE. RE-SECURED DOOR 1L GIRT BAR RETAINER CLIP.
